# SDR CALA9801265

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Separated
- Location: Bs 579-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANEL SKIN SEPARATING AT STA 579 TO 680.  A NEW FLOOR PANEL WAS FABRICATED AND INSTALLED IAW SRM 53-21-0, PAGE 11 AND 53-05, PAGE 122B.
